1 doctor weighed in:
What are the signs of malignant hyperthermia in young people using drugs?
1 doctor weighed in

Dr. Bryan Treacy
Gynecology
In brief: Several
Mh usually occurs in response to anesthetics used in or or dental offices.
There are some stimulant drugs (ecstasy) that may be associated. Symptoms include high body temperature (muscle break down), profuse sweating, muscle rigidity (esp in jaw), rapid & irregular heart beat, rapid breathing, confusion, flushing, coca cola colored urine, low blood pressure & shock. Life threatening disorder.

In brief: Several
Mh usually occurs in response to anesthetics used in or or dental offices.
There are some stimulant drugs (ecstasy) that may be associated. Symptoms include high body temperature (muscle break down), profuse sweating, muscle rigidity (esp in jaw), rapid & irregular heart beat, rapid breathing, confusion, flushing, coca cola colored urine, low blood pressure & shock. Life threatening disorder.
Dr. Bryan Treacy
Dr. Bryan Treacy
Thank
Read more answers from doctors